RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 1990, Number 7, Pages 40–43 (Mi ivm5418)  

On a countable system of convolution equations

V. V. Napalkov, T. T. Kuzbekov

Ufa

Full text: PDF file (318 kB)

English version:
Soviet Mathematics (Izvestiya VUZ. Matematika), 1990, 34:7, 45–48

Bibliographic databases:
UDC: 517.983
Received: 12.10.1988

Citation: V. V. Napalkov, T. T. Kuzbekov, “On a countable system of convolution equations”, Izv. Vyssh. Uchebn. Zaved. Mat., 1990, no. 7, 40–43; Soviet Math. (Iz. VUZ), 34:7 (1990), 45–48

Citation in format AMSBIB
\Bibitem{NapKuz90}
\by V.~V.~Napalkov, T.~T.~Kuzbekov
\paper On a~countable system of convolution equations
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 1990
\issue 7
\pages 40--43
\mathnet{http://mi.mathnet.ru/ivm5418}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1104146}
\zmath{https://zbmath.org/?q=an:0718.47008}
\transl
\jour Soviet Math. (Iz. VUZ)
\yr 1990
\vol 34
\issue 7
\pages 45--48


Linking options:
  • http://mi.mathnet.ru/eng/ivm5418
  • http://mi.mathnet.ru/eng/ivm/y1990/i7/p40

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:103
    Full text:40
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020